Posted by: Honey | 2012-11-12

think am pregnant

Hi Doc

i was on nuristerate, i used it for a little while i only had 2 shot then i did not go anymore!! my date was on the 25 september i missed my appointment, me and my husband had unprotected sex! recently i have been having this signs of pregnancy! dizzy wanting to vomit, back pains, i did 3 pregnancy tests that came out negative!! so on friday last week i started getting spotting!! can this be a signs of the injection getting out of my system? or am i pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the pregnancy tests are negative it is more likely to be related to coming off the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: mel | 2012-11-13

is it possible that I''m pregnant.I had safe sex in April and I went on my periods in July and in September as well as October.I was supposed to have started yesterday but I have not.My stomach has been really big for the past week and I''m not sure what it is or could I be pregnant.My back has also been very painful.

Reply to mel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.